# SDR IPXA2018010825215

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,292 hours, 14,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0278
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PS-1 CHECK, THE  EMERGENCY LIGHT BATTERY 1 LOW ALERT.    TROUBLESHOT IAW FIM 33-51-02-00, STEP 6, REL 88.01.  REPLACED THE BATTERY IAW AMM 33-51-01, PB 401 REL. 90.01. PERFORMED AN OPS TEST IAW AMM 33-51-01-700-802  FOUND SATISFACTORY.  OK TO CONTINUE.
